# SDR JBXA9900097

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Engine: Ge CF341A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT THRUST REVERSER UNLOCK LIGHT ILLUMITNATED AT FL280.  NO ADVERSE YAW.  COMPLETED QHR AND LANDED AT ATL.  ASSIGNED TO MEL 78-30-1.  CONTIUNED FLIGHT AND REMOVED DMI PER RIGGING OF LT T/R STOW MICROSWITCH AND THROTTLE MICROSWITCH ALONG WITH RIG CHECK OF BALLSCREW ACTUATOR AND PDU SYSTEM IAW CRJ AMM 78-32-01-330-801, 78-30-00-720-804, AND 78-30-00-6-830-802.  SYSTEMS OPS CK GOOD ON GROUND RUN.
